# SDR SIMA201121004

- Difficulty date: July 27, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- Aircraft time: 28,805 hours, 27,617 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Separated
- Location: Nr 4
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4328 THE CREW REPORTED THE NR 4 TIRE MISSING APPROXIMATLEY 2 FEET OF TREAD.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED NR 4 MAIN WHEEL ASSEMBLY IAW WORK 32-700-11.  THE AIRCRAFT WAS RETURNED TO SERVICE.
